# SDR SWIA202161306

- Difficulty date: August 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA SUPPORT FITTING AT APPROX. FS280.00-FS295.00 AT RBL 30 HAS CORROSION PRESENT     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED SUPPORT FITTING AT FS280-295 RBL30 REF BOMBARDIER DWG SH670-32149 REV A AND CRJ 700 SRM 51-42-21-001-001-A01.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
